# SDR Z5FA030410N626CS1

- Difficulty date: March 4, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N626CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800188
- Aircraft time: 1,877 hours, 1,171 cycles
- Engine: Pwc PW306C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 696142319
- Condition: Defective
- Location: Zone 300
- Part time: 1,877 hours, 1,171 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT CHECK FOR AUTO PILOT FAIL CAS MESSAGE THE MX CREW FOUND LT ELEVATOR TRIM ACTUATOR DISENGAGED FROM DRIVE SHAFT.  LT TRIM ACTUATOR REPLACED AND FLIGHT CHECK WAS PERFORMED SATISFACTORILY AND ACFT RETURNED TO SERVICE.
